# SDR AALA202112103496

- Difficulty date: December 2, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,059 hours, 24,306 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: 5043
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ICING ISSUE WITH PROBE HEATER ON MEL, FLIGHT RETURNED TO FIELD. **SUPPLEMENTAL REPORT: REPLACED TOTAL AIR TEMPERATURE PROBE IAW AMM 34-21-06, OPS CHECK GOOD.** (CLOSED)
